# SDR UPS96220978

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.02-02) ON STRINGER CLIP STA 1040, STR 29 RT.  STRINGER CLIP CORRODED OUT OF LIMITS.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-10-1, 51-19-6 AND 53-10-1.
